# SDR USAA2012061100011

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 5,731 hours, 39,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK ON FUSELAGE SKIN 2 INCHES FORWARD OF BS 727G, 1 INCH ABOVE S24L.  REPAIRED FUSELAGE SKIN 2 INCHES FORWARD OF BS 727G, 1 INCH ABOVE S24L IAW B737-400 SRM 53-00-01, REPAIR 31 AND EA 104006.
